# SDR CKSA99032

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65B096371
- Condition: Corroded
- Location: Bs 980-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C CHECK AND SCHEDULED CPCP TASK CARDS, FOUND SKIN DOUBLER CORRODED, AREA APPROX 3X3 AT ZONE 130,BS 980-987, WATER SERVICE BAY.  FOUND TO BE BEYOND LIMITS IAW SRM 53-30-01.  REPAIRED IAW SRM 51-10-01 PG 18. ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, C CHECK TASK CARD NR 7CI1006, NON-ROUTINE WORK CARD NR SU60971.
